Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Injected with adrenaline for anaphylaxis chock. Had blood tests. White blood cell count is high. Allergic to everything

Answered by
Dr.
Dr. Y V Siva Sankara Murty

Pediatrician

Practicing since :1998

Answered : 1846 Questions

default
Posted on Thu, 14 Nov 2013 in Asthma and Allergy
Question: I have had blood tests done, been in hospital for 5 days on an antibiotic iv, and a few days of coming out of hospital I have had a anaphylaxis chock where they injected me with adrenaline, and cortezone. i have blood tests done, which show hi alergy and white blood count down, hence the mRI scan.
I seen to be allegic to almost anything these days and am having a tough time, but could you please tell me if perhaps I have Urtica, and how would this be diagnosed?
doctor
Answered by Dr. Y V Siva Sankara Murty 4 hours later
Brief Answer:
Detailed answer below.

Detailed Answer:
Hi,

Thanks for writing to health care magic.

Diagnosis of skin allergy with urticaria is mostly clinical. Skin allergy tests are available. A patch or a prick test with the suspected allergen is done.

Practically substances that are causing this skin allergy can be identified in day to day life and should be avoided.

Continue to ask further queries as required.
Hope this helps.
Take care.
     
Dr Y V Siva Sankara Murty
M.D.(Pediatrics)
Associate Professor of Pediatrics

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Y V Siva Sankara Murty 13 hours later
Why do joints and muscles ache with urticaria, is there any way of allievienating these aches?
doctor
Answered by Dr. Y V Siva Sankara Murty 1 hour later
Brief Answer:
Detailed answer follows.

Detailed Answer:
Hi,

If there is significant joint aches associated with skin rash you should contact your doctor for reviewing the diagnosis. There are various other conditions where joint pains and skin rash are associated. Those diagnosis are to be ruled out before a simple skin allergy is considered to be the cause of your problem.

So I suggest you to contact your doctor for a detailed examination and further investigations depending on the examination findings.

Hope this helps.
Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Y V Siva Sankara Murty 9 minutes later
Is there a posibility of giving me some indication of what they could be please. Jusat as a guide, I have had all sorts of tests done including an mri barium full body scan. I feel like a pin cushion.
Thanks
doctor
Answered by Dr. Y V Siva Sankara Murty 6 minutes later
Brief Answer:
Detailed answer follows.

Detailed Answer:
Hi,

There are several systemic disorders where there is association of joint pains and skin rash. It will be a wild guess work to comment without complete physical examination. I am sorry to mention that I may not be able to comment on any likely diagnosis or differential diagnosis without having a complete examination.

Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  
Lab Tests ,  

Recent questions on  Rash

doctor1 MD

Good evening, I had a recent bout of what my GP described as gastro virus. Symptoms were bloating , severe cramping with constant burping and flatulence . No vomiting or diarrhoea. I had feverish feelings but no high temp. This lasted for 4 days and is thankfully almost gone. The day I went to my GP (4th day) I was developing a rash on my face and forehead . I thought it might be the stress of the previous days and nights. My GP didnt have an opinion. This has gotten somewhat worse. It is not itchy but has a burning sensation and very noticeboard. I was wondering if this might be an after effect of my stomach ailment or something else. I have been applying a mild moisturiser with no effect as yet. Thank you for any advice.

doctor1 MD

Hello, Dr. Grief. For the past 5 or 6 weeks, I have been experiencing strange rashes on certain parts of my body. I am currently taking Lialda for an inflammatory bowel condition. I ve been taking it for a bout 21/2 years. It usually goes and comes, but recently, (for about 4 days), it has appeared in the inside of my elbow bend in both arms. I took Benedryl gfor a few days, but it didn t seem to help. Then I tried the proverbial creams, with no help. I intend to make a visit to my gastrologist in another week. Do you have any advice on this type of skin rash? Jeanette F.

doctor1 MD

I have been getting dizziness in the mornings 3 or 4 times over the past month. I just got my blood pressure checked out and I am 143 over 92. I am at least 40 pounds overwieght. Additionally, I have developed some kind of rash around my neck, upper torso and forearms.

doctor1 MD

hi, i m Soumen. from last 5 month i m suffering from stomach problem. as per test report it is due to fatty leaver and bacterial infection . doctor prescribed antacid gel and 2 tablets. So I start taking it. I am taking those medicine from last 3 month. in last 20 days back i found that during swallow something is stuck in my left side of neck. i rush to doctor. Doctor suggest to take advise from ENT specialist . ENT specialist told it may be due to allergic reaction due to pills or acid discharge. he gave 7 days medicine. now 7 days also going to complete today. Now also i m feeling uncomfortable in my neck area. i insert my finger in to lower part of tongue i found few pimple kind of rashes had been generated. and my lower part of tongue also feeling some pain.

doctor1 MD

Hi Doctor, I have started taking Losar 50 since last 5 days for Blood Pressure. Is it a very strong medicine or is it normal one to take since I have started having high blood pressure only recently. And shd i continue it life long or shd I stop...

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

hi iam having skin rashes in leg and hands. its chronic problem